Saturday, April 05, 2008

Stumblin' in

Had the third and last Solumedrol today. I'm stumblin around and freakin' wiped out.

So, when do the positive effects kick in?

I went to see about picking up the antibiotic for the UTI yesterday and they weren't finished growing the thing and now were saying I might not need it. For god's sake, just give me the drug. I need help.

The good news is I was able to sleep last night. What a true joy. I plan on sleeping more tonight, and hope to get up to play music at church.

I'd also like to feel better, but maybe I need to wait it out longer.

I just have to wait. I'm watching "Flight of the Concordes". Weirdest show ever but completely lovable. I love the music. My son is out hiking with neighbors, my daughter is at her friends all-day batmitzvah so my partental responsibilites are lower that usual. Ozzie is chipping in quite a bit. What a luxury to be driven the 40 miles over to the hospital and back.

So, steroid ppl - how long does it usual take to kick in? I just can't remember. The last time I used them was too long ago.

5 comments:

Amy said...

Sometimes they don't come on as strong as other times. Maybe in a day or two you'll notice some benefit. Keep in touch with your doctor in case you need the full five day dose. I've gone from a 3 day to a 5 day before.

trrish said...

good thinking.

thank you, Amy, for being my bloggy MS pal. It has been helpful over this past few days :-)

trrish

Amy said...

It has surprised me just how much I do like the company in misery. Shame we have to be here, but at least the conversation isn't boring.

CC said...

I have taken Solumedrol three times and each time, I saw improvements about a week or week and a half after the infusion but it took almost a month for things to be completely right again.

trrish said...

CC,

thanks for letting me know that. I have been feeling bad today and feeling like I *should* feel better makes it worse. I need to relax and give it more time.

I worry about my job. It doesn't work well with the MS. :-(